# SDR ASOA201703023031

- Difficulty date: March 2, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 25,318 hours, 20,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 14525800015
- Condition: Corroded
- Location: Frames 49-50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE BETWEEN FRAMES 49 AND 50, STRUCTURE CORRODED.  REPLACED IAW SRM 51-40-02.
